INNOTECH Austin
November 16, 2017
Register Now
Presented By
Sponsored By

InnoTech Women in Tech Summit

November 16, 2017 8:00am – 4:30pm

 agenda
Sponsored By: Acxiom 150 clearComputer-Futures-150-clearCloudBees 150 clearAWT-150-clearGirls in Tech 150 clear CISCO-150-clearChickTech-Austin-150-clearATC-150-clear-2016
Time Presentation
All day
COACHING OPPORTUNITIES
Building on topics of “Power of Influence and Culture of Welcome and Inclusion”, we are providing the opportunity for you to have a 1:1 coaching session.  Back by popular demand, our coaching program includes 16 professionally qualified coaches with a wealth of corporate, entrepreneurial, profit and non-profit experience.  You will find amongst this year’s list of professional coaches several with current or past CIO experience.  Your registration includes a private thirty-minute session with the coach of your choice (first come first serve so sign up early).  Registration is open now and the earlier you sign up; the more likely you will be to get the coach of your choice.  What a great opportunity to reflect, challenge your status quo, and set some actions in place.  Our coaches will be available throughout the entire day beginning at 8:30 and concluding at 5:00 so you may customize your schedule.  CLICK HERE for the list of Current Coaches. To learn more about the program and to sign up, contact Sherry Lowry via email mailto:sherry@sherrylowry.com
8:00am – 8:50am
Doug-Reeder_circle_name
InnoTech Keynote
The Future of Work: Mind-shift from Robots vs Humans to Robots Empowering Humans

9:00am – 9:10am Opening Remarks
9:10am -10:00am
Lauren-Hasson-circle-100
Negotiat[Her]: Learn the Secrets to Make More $ in Your Tech Career
10:15am -11:00am
marny-lifshen_circle
Define Yourself!  Crafting a Wonder Woman’s Brand
11:30am -12:50pmheather-mckissick_circle Women in Tech Networking Luncheon
Move Forward: Give Back 
1:15pm – 2:00pm
BroCode_panel-graphic_AUS
Bro Code: Addressing the Issue of Gender Diversity in Tech
2:00pm – 2:45pmreception InnoTech Happy 45 Minutes Networking Reception and Exhibits Break
2:45pm – 3:30pmAngela-Yochem_AUS17 Igniting Business Evolution With Tech Capabilities
 3:30pm – 4:30pm Networking reception – Wine and Tech
4:30pm Closing Comments and IT Executive of the Year Awards Reception

Registration for the 2017 Women in Tech Summit is $54.00 and includes a full day of dedicated sessions, a 30 minute one-on-one coaching session, access to all of the InnoTech Conference sessions, InnoTech keynotes, InnoTech exhibits and vendor seminars, and the IT Executives of the Year Awards Reception-hosted by the SIM – Austin Chapter. IMPORTANT NOTE: Access to the Austin CIO Gala Luncheon is not included with your Women in Tech Summit. Each of these special events requires separate registration and payment.

COACHING OPPORTUNITIES

Back by popular demand, our coaching program includes 16 professionally qualified coaches with a wealth of corporate, entrepreneurial, profit and non-profit experience.  You will find amongst this year’s list of professional coaches several with current or past CIO experience.  Your registration includes a private thirty-minute session with the coach of your choice (first come first serve so sign up early).  Registration is open now and the earlier you sign up; the more likely you will be to get the coach of your choice.  What a great opportunity to reflect, challenge your status quo, and set some actions in place.  Our coaches will be available throughout the entire day beginning at 8:30 and concluding at 5:00 so you may customize your schedule.  CLICK HERE for list of Current Coaches. To learn more about the program and to sign up, contact Sherry Lowry via email mailto:sherry@sherrylowry.com